# SDR UF6A970404

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 071131900
- Condition: Failed
- Location: Nose Cone
- Part time: 5,855 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5765 - WEATHER RADAR FAILED IN FLIGHT 6 MESSAGE.  MAINTENANCE REMOVED AND REPLACED WEATHER RADAR SENSOR.  SYSTEM OPS CHECKED GOOD.  (X)
